AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Maximum Principles on Riemannian Manifolds and Applications
Stefano Pigola and Marco Rigoli, University of Milan, Italy, and Alberto G. Setti, Università dell'Insubria, Como, Italy
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2005; 99 pp; softcover
Volume: 174
ISBN-10: 0-8218-3639-0
ISBN-13: 978-0-8218-3639-2
List Price: US$63
Individual Members: US$37.80
Institutional Members: US$50.40
Order Code: MEMO/174/822
[Add Item]

The aim of the paper is to introduce the reader to various forms of the maximum principle, starting from its classical formulation up to generalizations of the Omori-Yau maximum principle at infinity recently obtained by the authors. Applications are given to a number of geometrical problems in the setting of complete Riemannian manifolds, under assumptions either on the curvature or on the volume growth of geodesic balls.

Readership

Graduate students and research mathematicians interested in analysis and Riemannian geometry.

Table of Contents

  • Preliminaries and some geometric motivations
  • Further typical applications of Yau's technique
  • Stochastic completeness and the weak maximum principle
  • The weak maximum principle for the \(\varphi\)-Laplacian
  • \(\varphi\)-parabolicity and some further remarks
  • Curvature and the maximum principle for the \(\varphi\)-Laplacian
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia